| Model Number |
186731745 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the patient underwent a removal procedure due to severe pus in the lesion.During the removal procedure the setscrew chipped.The surgeon removed two fragments from the patient¿s lesion.No more fragments were left in the patient.The procedure was completed without surgical delay.The patient received the implants on (b)(6) 2015 and the bone fusion had not been attained at the time of the removal surgery.This report involves one (1) viper system cortical fix polyaxial screw 5.5 7 x 45mm.This is report 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Additional narrative: additional device product codes: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Additional narrative: additional device product codes: mni, kwp, kwq, mnh.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description